Kashadhd

My Forum Comments

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: Adderall and Moodiness? #108629
    Kashadhd
    Participant

    Hi – Like you I’m late to be diagnosed, 38 and just a few months of treatment. I was on guanfacine with adderall and had a similar experience. Taking the stimulant calmed me and the focus was relaxed and allowed for increased patience. I had several difficult side effects from the guanfacine (even at just 1/2 mg daily) and so gradually stopped it. I’m noticing more agitation with the Adderall now that I’m taking it alone. The extended release is at least “smoother” than the dose that lasts 4 hours. If I hadn’t had negative side effects from the guanfacine, I would still be on it. I’m curious if you have experienced with the guanfacine a sense of separation from yourself, like viewing your world from the perspective of another, and/or reduced motivation (after the stimulant wears off) and, if so, how you manage those side effects.

Viewing 1 post (of 1 total)